# SDR AUS20030902

- Difficulty date: September 9, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6545407
- Condition: Corroded
- Location: Rt Wing
- Component: Aar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING VENT TANK UPPER SKIN LOWER SURFACE CORRODED. LOWER CHORD OF REAR SPAR AND WEBS OF STIFFENERS NR 9 AND NR 10 ALSO CORRODED.
